22 Oct 2012
Hi mspunkin8, could you please give us more info? How often do you get these cramps, how long do they last? How long have you had this problem?
It could be a myriad of things causing your cramps, from vitamin deficiency to the shoes you are wearing.
If you give us more info we can better answer your query.
22 Oct 2012
Mac is right, more information would be helpful and allow for better answers. In the meantime, I'll give you the basics - heat, massage, walking it out and gentle stretching will generally alleviate the cramp.
But you should realize that if this is happening more than occasionally, something else is going on.
22 Oct 2012
Calcium shortage and Vit D shortage will cause leg cramps as do various medications, inactivity and obesity. To name a few causes. Then there are blocked blood vessels and clots. So you see we are asking for the help to know the cause and stop them. So do kids in a growth spurt and runners get these.
A brief and painful cramp can be stretched out. Place your foot on the floor gently while standing. Now gently shift your weight down for the foot to be flat. It will resist a bit. Then slightly lean forward on that foot. It will slowly stretch the calf muscle out. Be sure to hold the stretch until the spasm is done. If it starts right away again keep repeating taking a few steps. Do this slowly so you don't injure the muscle. It hurts like crazy but will suddenly release. Just keep breathing through this to relax the body.
Recurrent leg cramps need a doctor to find out why.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pleas let me know are they dangerous? I woke up with it this morning are the dangerous how to get rid of them please tell me thank u
1 answer • 24 Jun 2010
I,v had a charlie horse sence thrusday and cant get rid of it what should i do please help me
2 answers • 3 Jul 2010
I take one methocarbamol 750 mg nightly for leg cramps ("charlie horses"). I have to have a colonoscopy soon and I am to stop taking any ...
2 answers • 26 Jan 2013
I have been taking Metformin (1000 g twice per day) for over a year. I have started having nightly leg cramps (in early morning).
1 answer • 21 Jun 2013
Will they get rid of cramps sometime I have them in my sides and stomach
3 answers • 31 Oct 2013